# SDR P2EA98122

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD NR J2C-10-5726C, A CRACK WAS FOUND ON A RIB OF THE RT WING, INBOARD MID-FLAP.  THE CRACK WAS LOCATED AT WBL 83 AND WAS 1 INCH IN LENGTH.  THE RIB WAS REPLACED IAW SRM 51-10-1 PAGE 6.  RIVETS REPLACED IAW SRM 51-30-2.  (M)
